# SDR AALA20130915008

- Difficulty date: September 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 59,400 hours, 7,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 FWD SIDEWALL ESCAPE PATH LIGHT INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
